Sensitivity Analysis and Design Optimization of Three Dimensional Nonlinear Aeroelastic Systems by the Adjoint Method


Nikbay M., Kurt M., Charbel F.

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol.56, pp.911-933, 2003 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 56
  • Publication Date: 2003
  • Journal Name: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.911-933